ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Обобщенное тождество Плейеля

Агаронян, Н. Г. (2008) Обобщенное тождество Плейеля. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (5). pp. 3-12. ISSN 00002-3043

[img]
Preview
PDF
Download (307Kb) | Preview

    Abstract

    В 1956 году А. Плейелем было найдено семейство тождеств, непосредственно связанных с изопериметрическими неравенствами для плоских выпуклых областей. Будем называть их классическими тождествами Плейеля. Р. В. Амбарцумян дал комбинаторное доказательство этих тождеств и указал, что они могут быть использованы для нахождения функции распределения длины хорды для выпуклых областей. В классических тождествах Плейеля интегрирование проводится по мере в пространстве G прямых, инвариантной относительно группы всех евклидовых движений. В настоящей статье эти тождества обобщаются на любую локально-конечную меру в пространстве G. Эти тождества применяются для нахождения зависящей от ориентации функции распределения (или плотности) длины хорды ограниченных выпуклых областей. A family of identities primarily associated with isoperimetric inequalities for planar convex domains was discovered by Pleijel in 1956. We call these identities classical Pleijel identities. R. V. Ambartzumian gave combinatorial proof of these identities and pointed out that they can be applied to find chord length distribution functions for convex domains. In the classical Pleijel identities integration is over the measure in the space G of lines which is invariant with respect to the all Euclidean motions. In the present paper they are considered for any locallyfinite measure in the space G. These identities are applied to find the so-called orientation-dependent chord length distribution (or density) functions for bounded convex domains.

    Item Type: Article
    Additional Information: Generalized Pleijel Identity / N. G. Aharonyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Aug 2012 12:32
    Last Modified: 28 Aug 2012 12:32
    URI: http://mathematics.asj-oa.am/id/eprint/163

    Actions (login required)

    View Item